Volume 18, issue 4 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On some adjunctions in equivariant stable homotopy theory

Po Hu, Igor Kriz and Petr Somberg

Algebraic & Geometric Topology 18 (2018) 2419–2442
Bibliography
1 P Balmer, I Dell’Ambrogio, B Sanders, Grothendieck–Neeman duality and the Wirthmüller isomorphism, Compos. Math. 152 (2016) 1740 MR3542492
2 P Balmer, B Sanders, The spectrum of the equivariant stable homotopy category of a finite group, Invent. Math. 208 (2017) 283 MR3621837
3 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, 47, Amer. Math. Soc. (1997) MR1417719
4 H Fausk, P Hu, J P May, Isomorphisms between left and right adjoints, Theory Appl. Categ. 11 (2003) 107 MR1988072
5 J P C Greenlees, J P May, Generalized Tate cohomology, 543, Amer. Math. Soc. (1995) MR1230773
6 M A Hill, M J Hopkins, D C Ravenel, On the nonexistence of elements of Kervaire invariant one, Ann. of Math. 184 (2016) 1 MR3505179
7 P Hu, I Kriz, Real-oriented homotopy theory and an analogue of the Adams–Novikov spectral sequence, Topology 40 (2001) 317 MR1808224
8 P Hu, I Kriz, P Somberg, Derived representation theory and stable homotopy categorification of slk, preprint (2016)
9 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, 1213, Springer (1986) MR866482
10 R J Milgram, The homology of symmetric products, Trans. Amer. Math. Soc. 138 (1969) 251 MR0242149
11 M Nakaoka, Cohomology mod p of the p–fold symmetric products of spheres, J. Math. Soc. Japan 9 (1957) 417 MR0121787
12 B Sanders, The compactness locus of a geometric functor and the formal construction of the Adams isomorphism, preprint (2016) arXiv:1610.08392